# SDR COMA0260237

- Difficulty date: April 5, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 8,528 hours, 8,711 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Part serial: 383
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 13,862 hours, 13,321 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5393 FLAPS FAIL MESSAGE.  REPLACED THE LT INBOARD FLAP ACTUATORS.
